# SDR CALA2018110502305

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SURFACE FR-23 STRG 23 DENT REQS FURTHER EVAL L OG #3534741 AT HAECO LCQ PER REF NO.9297300 BY MECH N078570 REMOVED DAMAGE & REPAIRED EXTERNAL SURFACE FR23 STRG23 PER SRM 5 3-00-11-300-029. NOMINAL SKIN THICKNESS 0.047". DOUBLER THICKNE SS 0.050". SRI 53-00-11-205-017 REQUIRES INSP THRESHOLD FROM TIM AIR OF 60,000 FC & 120,000 FH, SUBSEQUENT INSPS & INSP METHODS T BD. HAECO NR 23300. OKAY TO DIP INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT FOR 60,000FC/120,000 FH SUBSEQUENT INSPECTIONS TBD REF SRI 53-00 -11-205-017. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED TOMC APPROVED: QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
